# SDR AALA981779

- Difficulty date: September 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720AA
- Make and model: Boeing 727227
- Aircraft serial: 20613
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 388
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FLOORBEAM CHORD CORRODED STATION 388 BL 0 - RBL 66.  REPAIRED FLOORBEAM PER SRM 53-10-8 AND ESO 11697 DATED 8-31-98.  (M)
